# SDR AALA202007309021

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 27,250 hours, 11,201 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Malfunctioned
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAT WAS GROUNDED,  LANDING GEAR WOULD NOT RETRACT, CREW CONFIRMED MANUAL EXTENSION DOOR WAS CLOSED AND CYCLED GEAR HANDLE AND LANDING GEARS RETRACTED.  AIRCRAFT RETURNED TO DEPARTURE, LANDED SAFELY WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED. REMOVED, AND REPLACED THE LANDING GEAR CONTROL LEVER MODULE AND ACCOMPLISHED LANDING GEAR SWING.
